# SDR UALA2012060803127

- Difficulty date: June 6, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 49,484 hours, 13,356 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part serial: 582213
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND BOTH OVERWING SLIDE SQUIBS DID NOT TEST.  REPLACED LEFT OFF-WING ESC BATTERY PACK & RT OFF-WING ESC BATTERY CHARGER ASSY.  BOTH SQUIB & SPOILER 1 & 2 TEST OK WITH SQUIB CONNECTORS JUMPERED TO SIMULATE ACTIVE SQUIBS.  REMOVED JUMPERS AFTER TEST.
